MAUDE Adverse Event Report: DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; ARTHROSCOPE

DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; ARTHROSCOPE
Catalog Number 284649
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from colombia that when the unspecified surgical procedure was started, and the pump inflow tubing was purged as normal, and the arthroscope was inserted, it was observed that the fms fluid management system machine showed low pressure.The console was turned off and the conventional pump connection steps were repeated and the error continued to appear.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: e3: reporter is a j&j sales representative.H4: the device manufacture date is currently unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.Investigation summary: the complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
REUSE PATIENT SET FMS 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20778237
Report Number1221934-2024-04215
Device Sequence Number21095719
Product Code HRX
UDI-Device Identifier10886705023233
UDI-Public(01)10886705023233(10)3010652(17)260227
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Catalogue Number284649
Device Lot Number3010652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown